English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6047/14565 (42%)
Visitors : 13612513      Online Users : 324
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/3206

    Title: Model reduction of continuous-time systems using a modified Routh approximation method
    Authors: Hsieh, C.S.;Hwang, C.
    Contributors: 輔英科技大學 應用化學及材料科學系
    Date: 1989-07
    Issue Date: 2010-09-28 16:53:33 (UTC+8)
    Abstract: A modified Routh approximation method is presented for obtaining stable reduced models of continuous-time systems. The reduced models give good approximates of the initial transient response and the steady-state response of the original system. Both the frequency-domain and time-domain reduced-order modelling procedures using the modified Routh approximants are given.
    Relation: Control Theory and Applications, IEE Proceedings D ,Volume: 136 Issue:4 ,pp.151-156.
    Appears in Collections:[應用化學及材料科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback